# SDR DHL2006780004

- Difficulty date: November 2, 2006
- Submitted: November 19, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 LWR CARGO DOOR FRAME WEB IS CRACKED AT BS 950, STR 26R.  REPAIRED NR 2 LOWER CARGO DOOR FWD FRAME WEB AT BS 950, STR 26R IAW SB727-53A0199 FIG 2.  FAB REPAIR DOUBLER FROM P/N 7075-T6, .080, PO# 9003505, APPROX DIM 13.625" BY 4.5" IAW SB727-53A0199.  STOP DRILLED CRACK DIA .250 IAW B727 SRM 51-10-1.
